Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On lortab post root canal, have dizziness, sweating, breathing difficulty, vomiting sensation, hot flashes. What could this be?

I just had a root canal done. Have been taking lortab as needed the last 2 days. Today I suddenly got dizzy started sweating alot as it felt like I couldn t breath. I also felt like throwing up even after sitting down and resting head on the table. I felt so hot and it was so hard to breath I actually made my friend unzip my dress infront of everyone。about 5min later I felt fine. What could this be? From the root canal pain? The meds? Or something else?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dentist 's  Response
The dizziness may be due to the medicines administered or due to infected pulp remaining within the tooth.
I would advice you to avoid anxiety.Take rest.
Frequent warm saline gargle has to be done.
Get the medicines replaced if causing dizziness.
Please do visit a dentist and get the treatment procedures completed.
Do not take medicines in empty stomach.
Hope this helps.
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor